# SDR CA020715009

- Difficulty date: July 12, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Aircraft time: 5,700 hours
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4638001001
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ONE CHIP LIGHT OCCURRENCE. CHIP PLUG AND FILTER INSPECTED AND AN EXCESSIVE AMOUNT OF MAGNETIC PARTICLES WERE FOUND. THE FILTER HAD BEEN INSPECTED 10 HRS PREVIOUSLY. THIS FAILURE IS USUALLY INDICATIVE OF A FAILED INPUT QUILL.
